A note on certain integral inequality

Authors

  • B. G. Pachpatte

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.283

Abstract

In this note we establish an integral inequality which can be used in the study of certain integral equations. The discrete analogue and some applications of the main result are also given.

Author Biography

B. G. Pachpatte

57, Shri Niketan Coloney, Near Abhinay Talkies, Aurangabad-431001, (Maharashtra) India.

Downloads

Published

2002-12-31

How to Cite

Pachpatte, B. G. (2002). A note on certain integral inequality. Tamkang Journal of Mathematics, 33(4), 353-358. https://doi.org/10.5556/j.tkjm.33.2002.283

Issue

Section

Papers